# SDR SWAA2024123081350

- Difficulty date: December 28, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N8929S
- Make and model: Boeing 737-8
- Aircraft serial: 42578
- Aircraft time: 1,594 hours, 866 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER GALLEY FLASHLIGHT (4) INOP (BATTERIES DEAD).   R&R INBD FLASHLIGHT BATTERY PER AMM 25-64-00 OPS CHECKS GOOD; 3 OTHER BATTERIES CHECK GOOD.
